The horizontal base locus of multiples of tautological sheaves of projectivised cotangent bundles.
Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 580-589
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
curves on a surface, surface of general type, Green-Griffiths conjecture, minimal surface
@article{CMH_1991__66_4_140249,
author = {Tie Luo},
title = {The horizontal base locus of multiples of tautological sheaves of projectivised cotangent bundles.},
journal = {Commentarii mathematici Helvetici},
pages = {580--589},
year = {1991},
volume = {66},
number = {4},
zbl = {0769.14013},
url = {http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140249/}
}
TY - JOUR AU - Tie Luo TI - The horizontal base locus of multiples of tautological sheaves of projectivised cotangent bundles. JO - Commentarii mathematici Helvetici PY - 1991 SP - 580 EP - 589 VL - 66 IS - 4 UR - http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140249/ ID - CMH_1991__66_4_140249 ER -
Tie Luo. The horizontal base locus of multiples of tautological sheaves of projectivised cotangent bundles.. Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 580-589. http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140249/